EconPapers    
Economics at your fingertips  
 

The Existences of Positive Solution for Neutral Difference Equations with Muitiply Delay

Xiaozhu Zhong, Ning Li, Ping Yu, Wenxia Zhang and Shasha Zhang

Modern Applied Science, 2008, vol. 2, issue 3, 121

Abstract: We prove the existences of positive solution for neutral difference equation with multiply delay.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2590/2417 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2590 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:3:p:121

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:3:p:121